Stability of weighted penalty-based aggregation functions

Beliakov, Gleb and James, Simon 2013, Stability of weighted penalty-based aggregation functions, Fuzzy sets and systems, vol. 226, pp. 1-18.

Attached Files
Name Description MIMEType Size Downloads

Title Stability of weighted penalty-based aggregation functions
Author(s) Beliakov, Gleb
James, Simon
Journal name Fuzzy sets and systems
Volume number 226
Start page 1
End page 18
Total pages 18
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013-09-01
ISSN 0165-0114
1872-6801
Keyword(s) aggregation functions
means
medians
OWA
quasi-arithmetic means
stability
weighting triangles
Language eng
Field of Research 080108 Neural, Evolutionary and Fuzzy Computation
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30055424

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 27 Aug 2013, 12:25:21 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.